# SDR FDEA2019112243029

- Difficulty date: November 4, 2019
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7406
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF SURFACE CORROSION ON L/H WING UPPER SURFACE XORS-93.00 TO   XORS-96.00   STR.17.5 TO STRINGER-19.5...(MRK) REMOVED CORROSION ON L/H WING UPPER SURGACE REF SRM 57-00-01-1A &  E.A. #: 1-5730-  T0351592 "TITLE: WING - PLATES AND SKINS - LH OUTER WING UPPER PANEL PNS  ARB7404-1/7406-1 - REWORK"
